# SDR KBM2006F00065

- Difficulty date: February 20, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transmitter
- Part number: 704A37642043
- Part serial: 523
- Condition: Failed
- Location: Oil Press Sys
- Part time: 501 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE WENT TO ZERO, REMOVED AND REPLACED OIL PRESSURE TRANSMITTER.  (K)
